# SDR SWI2025F01450

- Difficulty date: September 13, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AUDIT OF 1C TASK CARD 53-900-304 (EXTERNAL ZONAL INSPECTION OF THE REAR FUSELAGE FS977 Â€“ FS1098.2 BELOW WL72.50) FOUND EVIDENCE OF IMPACT DAMAGE ON THE RH FUSELAGE AFT OF THE LOW PRESSURE AIR GROUND CONNECTION DOOR.  (C-CHECK RO 10/20/2025)COMPLIED WITH REO 670-53-61-2407 FOR REPAIR ON REAR FUSELAGE FS977- FS1098.2 BELOW WL72.50 DAMAGE ON THE RH FUSELAGE AFT OF THE LOW PRESSURE AIR GROUND CONNECTION DOOR.  TASK CARD 51-900-1002-SKY COMPLETED, M-337 ATTACHED
